MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; N/A

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; N/A
Model Number 447202
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Medical device lot #: unknown."the field service engineer noticed (while being onsite for another repair ((b)(4)), on the bd kiestra inoqula (material # 447202 (b)(4)) that both gas spring which hold the hood of the barcoda printer were not firmly securing the hood.The hood would not stay open when it is open to clear plates and labels.The field service engineer replaced the gas spring on the hood of the barcoda printer.The field service engineer has used the part # 446072 - gas spring 08-19 80 205 100n and clevis (from the ensura cabinet).The gas springs were tested without errors, and the system was returned to the customer for regular use.The inoqula stand-alone was left functioning correctly and operational.The issue that the gas springs of the barcoda printer were faulty was confirmed by the field service engineer.Capa (b)(4) was created for the issue that the gas springs of the inoqula and barcoda do not support the hood anymore.This pr has been reported to the capa owner of capa (b)(4) - inoqula - barcoda hood dropped on users¿ hand (minor injury) for further investigation.The capa was created previously with this issue and that this case does not create a new capa.Design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.Bd quality will continue to closely monitor for trends associated with this issue.".
 
Event or Problem Description
It was reported that while using bd kiestra inoqula, the gas springs on the barcoda printer failed to keep the hood/lid open.The following information was provided by the initial reporter: "it was reported that both gas springs on hood of the barcoda printer not holding the hood.Customer problem: fse was on-site for ((b)(4)), and noticed the both gas spring which hold the hood of the barcoda printer is not firmly securing the hood.Therefore, the hood would not stay open when lab tech open to clear plates and labels.It would consider not safe for lab tech.".

Brand Name
BD KIESTRA INOQULA
Common Device Name
N/A
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13026376
Report Number3010141591-2021-00003
Device Sequence Number14469145
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public00382904472023
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number447202
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown